# SDR HNAA2013062400356

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,524 hours, 59,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT CENTER EMERGENCY CEILING LIGHT IS INOPERATIVE.  R & R  BULB IN MOST AFT CENTER EMERGENCY CEILING LIGHT.
